# SDR AALA20060229

- Difficulty date: April 13, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT AFT GALLEY INOPERATIVE.  REPLACED BATTERY PACK AT RIGHT 4 FOR EMERGENCY LIGHTS AT AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
